# SDR ASAA2022111140741

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 24,397 hours, 7,645 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO DISPLAY FAIL. GROUNDED - YES. PERFORMED BITE TEST OF HF 2 IAW B737-900 AMM 23-11-00, OPS CHK GOOD.
